About sets with strange isometrical properties (II)
Fundamenta Mathematicae (1958)
- Volume: 45, Issue: 1, page 292-295
- ISSN: 0016-2736
Access Full Article
topHow to cite
topMycielski, Jan. "About sets with strange isometrical properties (II)." Fundamenta Mathematicae 45.1 (1958): 292-295. <http://eudml.org/doc/213469>.
@article{Mycielski1958,
author = {Mycielski, Jan},
journal = {Fundamenta Mathematicae},
keywords = {set theory},
language = {eng},
number = {1},
pages = {292-295},
title = {About sets with strange isometrical properties (II)},
url = {http://eudml.org/doc/213469},
volume = {45},
year = {1958},
}
TY - JOUR
AU - Mycielski, Jan
TI - About sets with strange isometrical properties (II)
JO - Fundamenta Mathematicae
PY - 1958
VL - 45
IS - 1
SP - 292
EP - 295
LA - eng
KW - set theory
UR - http://eudml.org/doc/213469
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.